# SDR CALA2015092194380

- Difficulty date: September 20, 2015
- Submitted: September 21, 2015
- Operation: Air carrier
- Aircraft: N484UA
- Make and model: Airbus A320-232
- Aircraft serial: 1609
- Aircraft time: 45,427 hours, 19,546 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

REFERENCE 2 SERVICE, EMER LIGHTS FAIL TEST.  R & R LT FWD EPSU BATTERY, BATTERY ONLY, IAW AMM 33-51-38-000-002A & 33-51-38-400-002A.  OPERATIONS CHECKED OK.
